MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION STONE CONE; DISLODGER, STONE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION STONE CONE; DISLODGER, STONE, FLEXIBLE
Model Number 390-320
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a stone cone was used during a ureteroscopic holmium laser lithotripsy procedure.During the procedure, it was found that the coil had peeled off and could not be used.Reportedly, the entire basket did not detach.The procedure was completed with another device of the same device.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a040506 captures the reportable event of coil peeled.
 
Additional Manufacturer Narrative
Imdrf device code a040506 captures the reportable event of coil peeled.The device was not returned for analysis; therefore, no physical or visual analysis of the product could be performed.The reported device performance allegation cannot be confirmed.A review of the device history record (dhr) confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.A risk review was completed and confirmed that the event of coil peeled was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.A labeling review was performed on the device instructions for use (ifu).Ifu states: prior to use, ensure that the coil is working properly by advancing the sheath over the coil to the positive stop and then retracting the sheath to open the coil.The sheath of the device should be straight during testing.Based on the information provided, the most probable cause of the reported issue cannot be established due to lack of evidence.Therefore, an investigation conclusion code of cause not established was assigned to this investigation.
 
Event or Problem Description

Brand Name
STONE CONE
Common Device Name
DISLODGER, STONE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
LAKE REGION MEDICAL
31c butterfield trail
el paso TX 79906
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24501045
Report Number2124215-2026-11594
Device Sequence Number18745898
Product Code FGO
UDI-Device Identifier08714729430223
UDI-Public(01)08714729430223(17)270620(10)9145371
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number390-320
Device Catalogue Number390-320
Device Lot Number0009145371
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2026
Supplement Date Received by Manufacturer03/18/2026
Initial Report FDA Received Date03/03/2026
Supplement Report FDA Received Date04/15/2026
Date Device Manufactured06/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale
Patient Weight65 KG